Quasilinear elliptic eigenvalue problems.

Michael Struwe

Commentarii mathematici Helvetici (1983)

  • Volume: 58, page 509-528
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Struwe, Michael. "Quasilinear elliptic eigenvalue problems.." Commentarii mathematici Helvetici 58 (1983): 509-528. <http://eudml.org/doc/139952>.

author = {Struwe, Michael},
journal = {Commentarii mathematici Helvetici},
keywords = {quasilinear elliptic eigenvalue problems; Palais-Smale condition},
pages = {509-528},
title = {Quasilinear elliptic eigenvalue problems.},
url = {http://eudml.org/doc/139952},
volume = {58},
year = {1983},

AU - Struwe, Michael
TI - Quasilinear elliptic eigenvalue problems.
JO - Commentarii mathematici Helvetici
PY - 1983
VL - 58
SP - 509
EP - 528
KW - quasilinear elliptic eigenvalue problems; Palais-Smale condition
UR - http://eudml.org/doc/139952
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.